# SDR 29GA94652122211B

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 32,161 hours, 39,586 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Linkage
- Part number: 1315535F
- Condition: Defective
- Location: Nlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3982 PNS/TPA PILOT REPORTED LOUD RATTLING NOISE COMING FROM WHEEL WELL WITH WITH GEAR EXTENDED.  REPLACED NOSE GEAR DOOR RIGHT UPPER BRACKET BUSHING AND RIGHT DOOR LINKAGE AND ROD ENDS.
